# SDR SWAA2022092645568

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT HOR. STAB. RIB 5 FOUND LOWER FLANGE CRACKED BTW STIFENER 2 AND 3 / [01] CUTOUT DAMAGE AT LH HORIZONTAL STAB RIB #5 LOWER FLANGE BTW STIFFENER 2 AND 3 SRM 55-10-09-2R-5 REPAIR 5;[02] VERIFIED STEP 1;[03] PERFORMED A HFEC INSP. PER B737 NDT PART 6 50-00-00 PROC 23. NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL DUE DATE 10/22.;[04] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES AROUND OF CUTOUT OF LT HOR STA RIB 5 LOWER FLANGE BTW STIFENER 2 AND 3; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[05] ACCOMPLISHED INSURANCE CUT AT RIB 5 CUTOUT AREA IN REF SRM 55-10-09-2R-5;[06] VERIFIED INSURANCE CUT STEP 5.;[07] REF TASK CARDS: TTG8Q00ELGX8; AND TTG8Q00EJK10 FOR STIFFNER AND FLANGE REPAIRS. (22-155-02679 -WIP1); AND (22-155-02679-WIP2);[08] VERIFIED 7
